# SDR SWAA2022032232129

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727E AND 727J +13' L/H Z ANGLE HAS SEVERAL AREAS OF CORROSION TO THE TOP SKIN SURFACE AS MARKED / REMOVED CORROSION FROM L/H Z ANGLE STA 727E TO 727J + 13". EVALUATED MATERIAL LOSS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2. DEPTH = 0.007'. ORG 'T' = 0.040', REMAINING 'T' = 0.033'. TREATED AND PRIMED AREA IAW SRM 51-20-01 & AMM 51-21-72-370-804. REMOVED AND REPLACED LH Z ANGLE AT STA 727E TO 727J+13 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 146A7500.
